# SDR N6WA2016051801

- Difficulty date: May 18, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 29,852 hours, 21,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMER LIGHTS, BOTTOM, BULB IS OUT.  RELAMPED RT EMER LIGHT IAW AMM 20-21-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
